MathSciNet Relay Station
MathSciNet bibliographic data
MR2021617 34C08
Gavrilov, Lubomir; Iliev, Iliya D. Complete hyperelliptic integrals of the first kind and their non-oscillation. Trans. Amer. Math. Soc. 356 (2004), no. 3, 1185–1207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement